Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on the derivative circular congruence of a polygenic function


Author: Edward Kasner
Journal: Bull. Amer. Math. Soc. 34 (1928), 561-565
DOI: https://doi.org/10.1090/S0002-9904-1928-04621-9
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 2 (1932), 66--72
MathSciNet review: 1561618
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04621-9